# SDR SWIA201334441

- Difficulty date: August 31, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 24,130 hours, 14,666 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT BLEED DUCT WARNING MESSAGE.  FLT#5634 REPLACED LT BLEED LOOP A, MT137.
